# SDR SWIA2018081444993

- Difficulty date: July 24, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 28,477 hours, 26,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROTRUDING DENTS, 6 INCHES FWD OF BS 700, BETWEEN STRINGERS 20R - 21R.  COMPLIED WITH ALL STEPS IAW REO.
